Qin, X., Chang, S.S., Cho, Y.J. and Kang, S.M. (2010) Approximation of Solutions to a System of Variational Inclusions in Banach Spaces. Journal of Inequalities and Applications, 2010, Article ID: 916806.
 Yao, Y. and Yao, J. (2007) On Modified Iterative Method for Nonexpansive Mappings and Monotone Mappings. Applied Mathematics and Computation, 186, 1551-1558.
 Garcia-Falset, J., Llorens-Fuster, E. and Suzuki, T. (2011) Fixed Point Theory for a Class of Generalized Nonexpansive Mappings. Journal of Mathematical Analysis and Applications, 375, 185-195.
 Song, Y. and Ceng, L. (2015) Strong Convergence of a General Iterative Algorithm for a Finite Family of Accretive Operators in Banach Spaces. Fixed Point Theory and Applications, 2015, Article No. 90.
 Song, Y. and Chen, X.H. (2019) Algorithms for Common Solutions to Generalized Mixed Equilibrium Problems and Fixed Point Problems under Nonlinear Transformations in Banach Spaces. Journal of Applied Mathematics and Physics, 7, 2632-2649.
 Chen, X.H., Song, Y., He, J.Y. and Gong, L.P. (2019) Self-Adaptive Algorithms for the Split Common Fixed Point Problem of the Demimetric Mappings. Journal of Applied Mathematics and Physics, 7, 2187-2199.
 Yao, Y.H., Liou, Y.C. and Yao, J.C. (2015) Finding the Minimum Norm Common Element of Maximal Monotone Operators and Nonexpansive Mappings without Involving Projection. Journal of Nonlinear and Convex Analysis, 16, 835-854.
 Xu, H.K. (2010) Iterative Methods for the Split Feasibility Problem in Infinite-Dimensional Hilbert Spaces. Inverse Problems, 26, Article ID: 105018.
 Gossez, J.P. and Lami Dozo, E. (1972) Some Geometric Properties Related to the Fixed Point Theory for Nonexpansive Mappings. Pacific Journal of Mathematics, 40, 565-573.
 Sitthithakerngkiet, K., Song, Y. and Kumam, P. (2019) An Algorithm for Solving a Class of Accretive Variational Inequalities Involving Pseudo-Contractions. Journal of Fixed Point Theory and Applications, 21, 75.
 Song, Y.L. and Ceng, L.C. (2013) A General Iteration Scheme for Variational Inequality Problem and Common Fixed Point Problems of Nonexpansive Mappings in q-Uniformly Smooth Banach Spaces. Journal of Global Optimization, 57, 1327-1348.
 Chang, S.S., Kim, J.K. and Wang, X.R. (2010) Modified Block Iterative Algorithm for Solving Convex Feasibility Problems in Banach Spaces. Journal of Inequalities and Applications, 2010, Article ID: 869684.
 Mainge, P.E. (2007) Approximation Methods for Common Fixed Points of Nonexpansive Mappings in Hilbert Spaces. Journal of Mathematical Analysis and Applications, 325, 469-479.